# SDR C2XA08TY038

- Difficulty date: March 22, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 15,419 hours, 8,090 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Spoiler System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR/CLT- FLT 3068 - UNCOMMANDED SPOILER INDICATION IN FLIGHT.  CLT MX REPAIRED A BROKEN WIRE AT C/P P1167 PIN A.  OPS CHECKS WERE GOOD IAW EMB 145 AMM 27-63-01.  A/C WAS RELEASED FOR RETURN TO SERVICE.
